# SDR SWIA200514863

- Difficulty date: March 30, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 3,887 hours, 3,463 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LBL 9 AT FS 280.00 OUTBOARD ANGLE IS CRACKED.  ITEM FOUND AT C-CHECK INSPECTION. REPLACED CLIP IAW CRJ SRM 51-42-21, 51-42-06.
